# SDR AUS20040202

- Difficulty date: March 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 67069003
- Condition: Corroded
- Location: Wing
- Part time: 6,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR CORRODED. FOUND FOLLOWING REMOVAL OF FUEL TANK FOR STRUCTURAL DEFECT REPAIR. CORROSION WAS SEVERE ENOUGH TO HAVE COMPROMISED STRUCTURAL INTEGRITY.
